# SDR 97ZZZX690

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N894
- Make and model: Cessna 172I
- Aircraft serial: 17257119
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 05230151
- Condition: Corroded
- Location: Lt Wing
- Part time: 5,154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY INTERGRANULAR CORROSION ON OUTBOARD SPAR CHANNEL LT WING.  RMEOVED ADN REPLACED PART.  AIRCRAFT BASED IN CENTRAL FLORIDA.  WINGS DID NOT HAVE ANY PRIMER PROTECTION FROM FACTORY.
